Is this normal after taking plan b??!?

A month ago ( January 19th ) I had unprotected sex , the morning afterwards I took plan b. a couple days later my period came ( what I think was a period ?) it was brownish , with a bit of blood . And lasted for about 5 days .. Now my period is 1 week late . I have been extreemmmelyyyy stressed out about all of this and everything . Also my period is pretty irregular as it is ( second year of having my period now ..) also I've been having some cramps, and breast tenderness . Do you think I'm pregnant ?, is this normal after taking plan b?!? Should I wait a couple more weeks and see if my period comes ?

3 Answers

Relevance
  • 8 years ago
    Favorite Answer

    Yes wait a couple more weeks. If you took a plan b the next day you should be fine. A plan b is bound to mess up your cycle so don't worry about it.

  • Lizzy
    Lv 7
    8 years ago

    If you read the leaflet that came with plan b it'll tell you everything that's happened is normal

    Plan b will mess up your cycle for a bit as its forced and early "period" to stop implantation of any possible fertilised egg after unprotected sex

  • dede
    Lv 4
    4 years ago

    that's common to journey bounce forward bleeding. Plan B is a extensive dose of hormones that stops implantation of a fertilized egg. it is not uncommon for those hormones to throw off your cycle. how lots are you bleeding? if that's merely recognizing - it must be implantation bleeding - Plan B does not constantly artwork (failed for me as quickly as). in case you're having a typical era then i does not worry. if that's recognizing, take a being pregnant attempt in a week.

Still have questions? Get your answers by asking now.